Citations of

William Y.C. Chen, Qing-Hu Hou, Lisa H. Sun, and Li Zhang, Ramanujan-type congruences for overpartitions modulo 16, Ramanujan J. 40(2) (2016) 311-322.

  1. D.Q.J. Dou and B.L.S. Lin, New Ramanujan type congruences modulo 5 for overpartitions, Ramanujan J. to appear.

  2. W.J. Keith, Partitions into a small number of part sizes, Int. J. Number Theory to appear.

  3. W.J. Keith, Restricted k-color partitions, restricted k-color partitions, Ramanujan J. 40(2016) 71-92.

  4. X.Yang, S.P. Cui and B.L.S. Lin, Overpartition function modulo powers of 2, Ramanujan J. to appear

back to homepage